# SDR CALA2016111400898

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 102,926 hours, 15,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS ABOVE MID LAVS FLICKER OFF/ON. OPERATED EMERGENCY LIGHTS WRT AMM 33-51-00 A FEW TIMES AND NO PROBLEMS APPARENT.
